Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

left heart failure

from the past ten years i am having hypertension and i am on aten 50mg and also lasix tablet, from the last three months i had two episodes of severe breathlesness and i felt i was about to die, i was taken to hospital immideately, the doctor woke up and gave me some injection and put me on oxygen. ileft heart failure they said. two times it happened, will it happen again, now my hypertension is under control.
Sat, 25 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
  User's Response
's  Response
my grandfather died of leftheart failure....he was a hypertensive ..and had myocardial infarction...inspite of many warninggs..he idid not take medication to control his hypertension ..and he was overweight too...so..i think leftheartfailure will have some other problem...like hypertension..so if we control or treat those problem we will not get failure again
  User's Response
nikolaos's  Response
You need to see immediately a cardiologist, you may be having heart attack. You need to take care of it soon. You need to take the tablets regularly.
  User's Response
abhinav's  Response
Once a heart disease, it is life time and once the heart fails it keeps failing recurrent if you do not take enough precautions. Ask your doctor all you have to do regarding the diet exercise etc to prevent next time pain and problems with heart.
  Anonymous's Response
Anonymous's  Response

Yes it can happen again. Continue regular follow up with your doctor. take it seriously..

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Started having chest pain about 2 days ago. I felt it was muscular, not heart related. Chest pain is mostly better now, but still tender. Now I have body aches ll over. No fever, cough, or upper respiratory symptoms. I did have acute left heart failure in 2011. On lots of meds but generally feeling good.

doctor1 MD

She is beautiful and she is 95 and has congestive heart failure . What can we expect these days or months or ahead ?

doctor1 MD

My grandmother has congest heart failure and she is so swelled up she has fluid seeping out around her ankles. She refuses to go to the dr or hospital and I dont know what to do. Is this serious ? she is already on water pills

Recent questions on  Furosemide

doctor1 MD

my dad is an 82 year old, asian male, w/ history of cardiomyopathy, hypertention and borderline diabetes. He has ICD implanted on October 2006.He was seen recently for his complaint of bilateral edema and pain on his feet. Though the swelling does not occur at the same time. He s been experiencing the pain and swelling since August of 2010. The swelling and pain is alternating on each feet. He shows elevation on his uric acid level and responds on Naproxen. Due to his other medical condition, the provider has concern on putting him on Naproxen for a long period of time. His most recent lab results performed on 12/21/10 shows the following: Glucose: 114, Bun : 30, Creatinine 2.0, eGFR- other : 34, eGFR African American : 41, Calcium : 9.4, Total Protein : 8.6, Albumin : 3.7, Bilirubin, Total : 0.7 Alakaline Phosphatase : 121, AST : 23, ALT : 42, Sodium : 140, Potassium : 3.9, Chloride : 104, CO2: 28, Cholesterol : 137, Triglyceride : 214, HDL : 34, LDL (Calculated) :60, Cholesterol: HDL Ratio: 4.0, LDL:HdL Ratio: 1.76, VLDL (Calculate) 43, Abs. Monocyte: 0.6, Abs. Eosinophil : 0.2, Abs. Basophil : 0.0, PSA, Free: 0.29, PSA Total : 0.63, PSA, Free% Calc : 46, Free T4 : 1.56, TSH : 1.27, WBC Count: 7.4, RBC Count : 4.59, Hemoglobin : 14.2, Hematocrit : 41.5, MCV : 90, MCH : 90, MCHC : 34.2, RDW: 13.2, Platelet Count: 210, Diff Type : automated, Neutrophil: 60, Lymphocytes: 28, Monocyte: 9, Eosinophil: 3, Basophil: 0, aba. Neutrophil : 4.4, Aba. Lymphocite: 2.1. An X-ray of his bilateral ankle taken on 12/21/10 shows moderate degenerative change. Three views of each ankle were obtained for a total of six views. Bony mineralization is normal. No fracture or acute osseous abnormality is evident. The joint spaces are well maintained with minor osteophyte formation. He is presently scheduled for his ICD battery replacement on February 4, 2011. Today, I ll take him for the following lab works: Renal Panel, 24-hr Urine Protein and Creatine and Hba1c. The patient is currently taking the following medication: Micardis 40mg once a day, Coreg 6.25 Twice a day, Furosemide 80mg Twice a day, Theragran-M once a day, Zocor 40mg once daily, Singulair 10mg once daily. I am his daughter and I am the one responsible for his health care. Thank you very much for your time. I need your guidance. I have concern about his stability prior to his scheduled procedure. I know that it is a n out-patient procedure. However, I cannot afford to overlook any other possible medical condition. I look forward to your reply.

doctor1 MD

Mom is 90 years old, hospitalized for heart attack May 26. She is now taking digoxin .125 mg, enalapril 5 mg, furosemide 20 mg, metoprolol 12.5 mg, potassium 20 meq, synthroid 88 mcg. Her blood pressure and heart rate is so low that her home machine won't register it. Took bp at grocery store: Wednesday 91/33, heart rate 71; Thursday 69/34, heart rate 0. Checked heart rate at home on finger device: 70-74. She also has arrhythmia (ongoing before heart attack). She feels terrible, very low energy, no appetite, diarrhea. Research on meds indicate conflicts e.g. furosemide and digoxin; enalapril and furosemide. What is your opinion of this med cocktail?

doctor1 MD

I have recently developed small patches of watery blisters on both arms at the inside top of the elbow fold. They itch like crazy! I have recently been prescribed Furosemide, Spironolact and Omeprazole. Is it possible the blisters are a side effect of one or more of these drugs?

doctor1 MD

Hello doctor,sys my father has been going through a series of ailments like kidney,liver , heart. Yesterday he got discharged from the hospital after a series of 3 dialysis. we have been given some medicines ,which we would like to know what are they for and if there is any side effects of it. your help will be really appreciated. Tab Astor 1-1-0 Tab Deplatt 75mg 1-0-0 Tab Cordarone 100 mg 1-0-0 Tab Synprotik 1-1-1 Tab Vibact BD 1-0-1 for 3 days Tab Isolazine 1 tab od 1-0-0 Tab Ceftum 500 mg 1-0-1 Tab metformin 500mg 1-1-1 before meals. Tab Lasix 20 mg 1-1-1 cap aciguard 1-0-1 Syp Duphalac 20cc 1-0-1 these are the medicines prescribed by the doctors. Kindly help us know why these medicines are used for.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...

doctor1 MD

I am 81 years old, male and have been taking diuretics ( furosemide 40mg twice per day for a number of years to control conjestive heart failure . I take klorcon potassium supplement 10 mg x 2 at 9pm daily. Lately it seems that I may need more...